# SDR MASA2018080113443

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15015
- Aircraft time: 34,984 hours, 28,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING LVL EMERG FLOOD LIGHT INOP. PLACED ON MEL.
